MathSciNet Relay Station
MathSciNet bibliographic data
MR1423672 (97g:76053) 76M10 (76B15 76W05)
Gardner, L. R. T.; Gardner, G. A.; Dogan, A. A least-squares finite element scheme for the RLW equation. Comm. Numer. Methods Engrg. 12 (1996), no. 11, 795–804.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement